# American woman dies after lowering medication dose on ChatGPT's advice

> Full text available in Russian

**Published:** October 29, 2026
**Author:** Олеся Бассарова
**Source:** Kursiv Media Tech
**Language:** ru-RU
**HTML:** https://aiqazaqstan.com/en/articles/amerikanka-umerla-posle-togo-kak-snizila-dozu-lekarstv-po-sovetu-chatgpt

In the U.S., a woman who had suffered from epilepsy for more than ten years died after abruptly reducing the dosage of her anticonvulsant medication. According to The New York Times, the 31-year-old programmer trusted the chatbot ChatGPT's recommendations. The report says her parents…

> From the original source: **Kursiv Media Tech**
> [Read full article at Kursiv Media Tech](https://kz.kursiv.media/2026-10-29/lsbs-amerikanka-umerla-posle-togo-kak-snizila-dozu-lekarstv-po-sovetu-chatgpt/)

**Tags:** #OpenAI #GPT-4o

---

*AI Qazaqstan — non-commercial informational portal about AI in Kazakhstan. Machine translations and summaries are AI-generated.*